# SDR QXEA2015121500650

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 34,406 hours, 35,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50393106
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT EMERGENCY EXIT, PLASTIC COVER FELL OFF.  REINSTALLED COVER.
